# SDR HE66100341

- Difficulty date: April 17, 2005
- Submitted: May 2, 2005
- Operation: Air carrier
- Aircraft: N202LF
- Make and model: Bolkms BO105LSA1
- Aircraft serial: 2014
- Aircraft time: 4,719 hours
- Engine: Allsn 250C28
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: 105623134
- Condition: Cracked
- Location: Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIREWALL IS CRACKED BY FASTNERS AND HAS BEEN REPAIRED SEVERAL TIMES BEFORE. INTEGRITY IS COMPROMISED AND DO NOT WANT ENGINE TO INGEST FOD.
